| Catalog Number |
623131010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pin clamp post head broke off inside the humeral guide.This event did not occur during surgery.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that the pin clamp post head broke off in the humeral guide.The event did not happen in surgery.The product was returned to depuy synthes for evaluation.The complaint unit was forwarded to the manufactured for further investigation.The investigation revealed a broken section of the intact pin clamp post.The broken section of the pin clamp post (sku# 623131010, lot# 237489) could not be extracted from the humeral guide for evaluation without destroying the threads.Inspection of the threads of the fai pin clamp posts available indicated damage to the threads under magnification and when engaged with the mating threads on the humeral guide, posed resistance when threading in and bound when threading out.It was determined that the issue was related to a supplier manufacturing issue.The issue was related to operators clamping on the threads at the laser marking operation that impacted lot 237489.The overall complaint was confirmed as the observed condition of the intact pin clamp post would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: an nr was raised to address the current complaint condition.Corrected: h3.